# SDR FDEA201804120976

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 15,458 hours, 8,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327115700300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242XG FLOOR PANEL BROKEN FABRICATED 242XG FLOOR PANEL ON T18/1334809 IAW DWG SRZ-25-005 REV M. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
